MathSciNet Relay Station
MathSciNet bibliographic data
MR799437 (86m:60195) 60J65
Imhof, J.-P. On the range of Brownian motion and its inverse process. Ann. Probab. 13 (1985), no. 3, 1011–1017.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement